Regularity in Sobolev spaces for doubly nonlinear parabolic equations

Carsten Ebmeyer, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


The doubly nonlinear parabolic equation u t = div { ∇( u m-1 u) p-2 ∇( u m-1 u)] (m> 1, m(p-1> 1) is considered in several dimensions and regularity results in fractional order Sobolev spaces are obtained. The main tools in the proof are a difference quotient technique and the imbedding theorem of Nikolskii spaces into Sobolev spaces. © 2002 Elsevier Science (USA). All rights reserved.
Original languageEnglish (US)
Pages (from-to)375-390
Number of pages16
JournalJournal of Differential Equations
Issue number2
StatePublished - Jan 20 2003
Externally publishedYes

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Regularity in Sobolev spaces for doubly nonlinear parabolic equations'. Together they form a unique fingerprint.

Cite this